# SDR 06FDEA04371

- Difficulty date: December 29, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- Aircraft time: 44,524 hours, 34,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE HAS DENT AT STA 630 STR 23R REMOVED DAMAGE AND REPAIRED USING A SINGLE DOUBLER REPAIR, REF SRM 53-30-3 FIGURE 13A PGS 74C THROUGH 74F.  CLASSIFIED AS A MAJOR REPAIR.
